# SDR RAIA200906290002

- Difficulty date: June 27, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N841HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145382
- Aircraft time: 20,491 hours, 18,324 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT AT SYR, EMERGENCY LIGHT AT 18B INOP.  MAINTENANCE CLEANED CONNECTOR AT LIGHT ASSEMBLY.
